# SDR CALA2025092409196

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 33,834 hours, 12,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 8 EMERGENCY LIGHT ASSY DETACHED FROM SEAT. REPLACED LIGHT HOUSING WITH NEW, REFERENCE AMM TASK 33-51-11-960-802.
